# SDR DALA2023012300481

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 CORROSION ON FUSELAGE SKIN STA. 1720, BTW S- 30 TO S-27R. CORRECTIVE ACTION: SUMMARY OF NRC 0026: FUSELAGE SKIN STA. 1720, BTW S-30 TO S-27R WAS REPAIRED PER ER/A 605475-14 REV. ORIGINAL SECTION I. (2592064)
